# SDR SB06015

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Engine: Ge CFM56*
- Engine time: 36,552 hours, 26,336 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: 61163
- Part serial: 2779
- Condition: Not Opened
- Location: Fuel System
- Part time: 41,279 hours, 27,671 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW BEGAN FUEL CROSSFEED PROCEDURE DUE TO A 1,400LB FUEL IMBALANCE (LOW IN LEFT TANK).  TURNED OFF BOTH LEFT FUEL PUMPS BUT FAILED TO OPEN CROSSFEED VALVE.  FLEW APPROX 30 MORE MINUTES IN THIS CONFIGURATION.  DURING DESCENT, AT IDLE POWER SETTING, LT ENG FLAMED OUT.  CREW WAS ABLE TO RESTART LT ENG PRIOR TO LANDING.  LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MX CONFIRMED LT ENG FLAMEOUT TO BE AN ERROR WITH CREW NOT OPENING CROSSFEED VALVE.  MX ACCOMPLISHED T/S CHART.  FOUND SIGNIFICANT AMOUNT OF WATER IN LT WING TANK. CONTINUED TO SUMP LT WING UNTIL CLEAN.  VISUALLY INSPECTED WIRE HARNESS FROM FUEL SHUTOFF VALVE TO FUSELAGE.  NO DEFECTS NOTED.
